# SDR COMA2010071250143

- Difficulty date: July 8, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 34,023 hours, 29,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 601R5341103
- Condition: Cracked
- Location: Fuselage
- Part time: 34,023 hours, 29,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN PRESSURE FLOOR SKIN AT FS 461.00. CRACK IS APPROX 2.5 TO 3.0 INCHES LONG.  PERFORMED TEMPORARY REPAIR TO PRESSURE FLOOR WEB AT FS 461.00 IAW REO 601R-53-41-103.
